Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 71, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 2, 2016, 2:29 AM PDT. It took effect at May 3, 2016, 9:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 2, 2016, 2:29 AM PDT (09:29 UTC)
- In effect from
- May 3, 2016, 9:00 PM PDT
- Expired
- May 2, 2016, 2:11 PM PDT
- In force
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
106 WHUS76 KMTR 020929 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 229 AM PDT MON MAY 2 2016 PZZ570-021730- /O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 229 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-021730- /O.NEW.KMTR.SC.Y.0070.160502T0929Z-160503T0400Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 229 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-021730- /O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 229 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-021730- /O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 229 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-021730- /O.NEW.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 229 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
446 WHUS76 KMTR 021538 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 838 AM PDT MON MAY 2 2016 PZZ570-022345- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 838 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-022345- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 838 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-022345- /O.CON.KMTR.SC.Y.0070.000000T0000Z-160503T0400Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 838 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-022345- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 838 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-022345- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 838 AM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
285 WHUS76 KMTR 022050 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 150 PM PDT MON MAY 2 2016 PZZ530-022200- /O.CAN.KMTR.SC.Y.0070.000000T0000Z-160503T0400Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 150 PM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY FOR SAN FRANCISCO BAY. LIGHTER WEST WINDS ARE NOW FORECAST THIS EVENING. $$ PZZ570-030500- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 150 PM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-030500- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 150 PM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-030500- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 150 PM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-030500- /O.CON.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 150 PM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PDT WEDNESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
646 WHUS76 KMTR 022111 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 211 PM PDT MON MAY 2 2016 PZZ540-545-570-571-022215- /O.CAN.KMTR.SC.Y.0071.160504T0400Z-160504T1600Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM-WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 211 PM PDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 1, 10:36 PM PDT, 3 hours 53 minutes earlier.
Area forecast discussion, May 1, 10:36 PM PDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1036 PM PDT SUN MAY 1 2016 .SYNOPSIS....COASTAL LOW CLOUDS AND FOG WILL CONTINUE TO PUSH NORTH IMPACTING THE COAST AND INLAND VALLEYS TONIGHT INTO MONDAY MORNING. DRY AND SEASONABLE WEATHER IS FORECAST THROUGH TUESDAY. A WEATHER SYSTEM WILL APPROACH CALIFORNIA BY THE MIDDLE OF THE WEEK...BRINGING A CHANCE OF SHOWERS BEGINNING WEDNESDAY LASTING INTO THE WEEKEND...ALONG WITH COOLER THAN NORMAL TEMPERATURES. && .DISCUSSION...AS OF 9:01 PM PDT SUNDAY...ACCORDING TO THE EXPERIMENTAL GOES R IFR PROBABILITY SATELLITE IMAGE LOW CLOUDS AND FOG ARE WORKING THEIR WAY UP THE BIG SUR AND SANTA CRUZ COAST AT THIS HOUR. HALF MOON BAY IS ALSO REPORTING REDUCED VISIBILITY AND LOW CLOUDS. THIS SOUTHERLY SURGE OF LOW CLOUDS AND FOG WILL CONTINUE NORTHWARD IMPACTING THE COAST AND INLAND VALLEYS OVERNIGHT INTO MONDAY MORNING. ACCORDING TO THE LATEST RUN OF THE HRRR FORECAST MODEL...LOW CLOUDS AND FOG SHOULD CLEAR OUT OF THE INLAND VALLEYS NOT LONG AFTER SUN RISE...BUT WILL REMAIN ALONG THE COAST THROUGH LATE MORNING. THE CURRENT SATELLITE WATER VAPOUR IMAGE IS SHOWING A TROUGH OF LOW PRESSURE CENTERED IN THE GULF OF ALASKA WITH A RIDGE OF HIGH PRESSURE CENTERED OVER THE SOUTHERN BORDER OF BRITISH COLUMBIA AND ALBERTA CANADA. THE 0000Z GFS40 AND 1200Z ECMWF HAVE INITIALIZED WELL WITH THESE FEATURES AND REMAIN IN GOOD AGREEMENT THROUGH AT LEAST NEXT SATURDAY. BOTH OF THESE MODELS SLIDE THE PREVIOUSLY MENTIONED TROUGH OF LOW PRESSURE SOUTH TOWARDS CALIFORNIA...BRINGING THE POTENTIAL FOR RAIN TO NORTHERN PORTIONS OF THE FORECAST AREA TUESDAY NIGHT SPREADING SOUTH WEDNESDAY. INSTABILITY ASSOCIATED WITH THE COOL UPPER LEVEL AIR OF THIS TROUGH OF LOW PRESSURE COULD SUPPORT A FEW ISOLATED THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. THE THREAT OF SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER THROUGH THURSDAY. BY FRIDAY THE LOW PRESSURE SYSTEM WILL BE ENTERING ARIZONA...PLACING THE FORECAST AREA IN A GOOD POSITION FOR WRAP AROUND SHOWERS INTO THE WEEKEND. THE CURRENT FORECAST PACKAGE DOES A REASONABLE JOB WITH THE EXPECTED WEATHER CONDITIONS SO NO UPDATES ARE NEEDED AT THIS TIME. && .AVIATION...AS OF 10:30 PM PDT SUNDAY...SOUTHERLY FLOW ALONG THE COAST WILL ALLOW LOW CLOUDS TO SPREAD INTO THE MRY BAY AREA EARLY TONIGHT AND PARTS OF THE SFO BAY AREA LATE TONIGHT. VICINITY OF KSFO...SCT-BKN010 FROM 12Z THROUGH 16Z. SFO BRIDGE APPROACH...SIMILAR TO KSFO. MONTEREY BAY TERMINALS...MVFR/IFR CIGS THROUGH 17Z. && .MARINE...AS OF 10:30 PM PDT SUNDAY...A THERMAL TROUGH ALONG THE COAST WILL ALLOW SOUTHERLY FLOW TO DEVELOP OVER THE WATERS. WINDS WILL SWITCH TO NORTHWEST ON TUESDAY. A MODERATE SWELL WILL MIX WITH A SMALLER LONG PERIOD SOUTHERLY SWELL THIS WEEK. && .MTR WATCHES/WARNINGS/ADVISORIES... .TNGT...NONE. PUBLIC FORECAST: LARRY AVIATION: W PI MARINE: W PI VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO FOLLOW US ON FACEBOOK AND TWITTER AT: WWW.FACEBOOK.COM/NWSBAYAREA WWW.TWITTER.COM/NWSBAYAREA
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 2:29 AM PDT | Small Craft Advisory | MTR | 11 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.